Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 284261, 11 pages
http://dx.doi.org/10.1155/2011/284261
Research Article

Some Finite Sums Involving Generalized Fibonacci and Lucas Numbers

1Mathematics Department, TOBB University of Economics and Technology , Sogutozu, 06560 Ankara, Turkey
2Mathematics Department, Kocaeli University, 41380 İzmit Kocaeli, Turkey

Received 11 August 2011; Accepted 7 September 2011

Academic Editor: Gerald Teschl

Copyright © 2011 E. Kılıç et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Clary and P. D. Hemenway, “On sums of cubes of Fibonacci numbers,” in Applications of Fibonacci Numbers, vol. 5, pp. 123–136, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. View at Google Scholar · View at Zentralblatt MATH
  2. R. S. Melham, “Alternating sums of fourth powers of Fibonacci and Lucas numbers,” The Fibonacci Quarterly, vol. 38, no. 3, pp. 254–259, 2000. View at Google Scholar · View at Zentralblatt MATH
  3. R. S. Melham, “Certain classes of finite sums that involve generalized Fibonacci and Lucas numbers,” The Fibonacci Quarterly, vol. 42, no. 1, pp. 47–54, 2004. View at Google Scholar · View at Zentralblatt MATH
  4. H. Prodinger, “On a sum of Melham and its variants,” The Fibonacci Quarterly, vol. 46-47, no. 3, pp. 207–215, 2008. View at Google Scholar
  5. E. Kılıç, N. Ömür, Y. T. Ulutaş et al., “Alternating sums of the powers of Fibonacci and Lucas numbers,” Miskolc Mathematical Notes, vol. 12, no. 1, pp. 87–103, 2011. View at Google Scholar
  6. R. J. Hendel, “Factorizations of j=in+i1Fajb,” The Fibonacci Quarterly, vol. 45, no. 2, pp. 128–132, 2007. View at Google Scholar · View at Zentralblatt MATH
  7. B. Curtin, E. Salter, and D. Stone, “Some formulae for the Fibonacci numbers,” The Fibonacci Quarterly, vol. 45, no. 2, pp. 171–179, 2007. View at Google Scholar · View at Zentralblatt MATH